MathSciNet Relay Station
MathSciNet bibliographic data
MR1934312 (2003i:34172) 34K20 (34K60 42B20)
Mohamad, S.; Gopalsamy, K. Exponential stability of continuous-time and discrete-time cellular neural networks with delays. Appl. Math. Comput. 135 (2003), no. 1, 17–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement